Kodai Mathematical Journal

A2-singularities of hypersurfaces with non-negative sectional curvature in Euclidean space

Kentaro Saji, Masaaki Umehara, and Kotaro Yamada

Full-text: Open access

Abstract

In a previous work, the authors gave a definition of `front bundles'. Using this, we give a realization theorem for wave fronts in space forms, like as in the fundamental theorem of surface theory. As an application, we investigate the behavior of principal singular curvatures along A2-singularities of hypersurfaces with non-negative sectional curvature in Euclidean space.

Article information

Source
Kodai Math. J., Volume 34, Number 3 (2011), 390-409.

Dates
First available in Project Euclid: 10 November 2011

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1320935549

Digital Object Identifier
doi:10.2996/kmj/1320935549

Mathematical Reviews number (MathSciNet)
MR2855830

Zentralblatt MATH identifier
1272.57022

Citation

Saji, Kentaro; Umehara, Masaaki; Yamada, Kotaro. A 2 -singularities of hypersurfaces with non-negative sectional curvature in Euclidean space. Kodai Math. J. 34 (2011), no. 3, 390--409. doi:10.2996/kmj/1320935549. https://projecteuclid.org/euclid.kmj/1320935549


Export citation